# SDR MWEA010137

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 49,917 hours, 37,618 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 580748001
- Condition: Stuck
- Location: Cockpit Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS CHAIR UNLATCHED AND MOVED FORWARD ON THE LANDING ROLL IN MILWAUKEE.  LUBED FORWARD AND AFT CONTROL HANDLE TO FLEX LINKAGE, OPERATION CHECK GOOD.
